On a basis of the space of functions analytic in an annulus
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 284-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a3,
author = {I. I. Ibragimov and N. I. Nagnibida and T. S. Shmata},
title = {On a basis of the space of functions analytic in an annulus},
journal = {Doklady Akademii Nauk},
pages = {284--287},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a3/}
}
I. I. Ibragimov; N. I. Nagnibida; T. S. Shmata. On a basis of the space of functions analytic in an annulus. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 284-287. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a3/